# SDR 99ZZZX1116

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6622N
- Make and model: Cessna T210N
- Aircraft serial: 21063125
- Engine: Cont TSIO520R
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467681A1
- Condition: Failed
- Location: Fuel System
- Part time: 130 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TURN FUEL PRESSURE DOWN.  UNABLE TO REGULATE PRESSURE.
